# SDR R61A201202180113

- Difficulty date: February 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 11,208 hours, 8,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Screw
- Part number: NAS1102065
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RIGHT WING NR 1 SLAT LOWER SEALS WORN AND HARDWARE IS RUSTED.  MX REMOVED AND REPLACED THE RIGHT WING NR 1 SLAT LOWER SEALS AND HARDWARE IAW AMM 57-41-09-04 AND EMB AMM 20-10-01.  ACFT REMAINS IN HEAVY CHECK.
